# SDR QMLA2023101920094

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N224AM
- Make and model: Bell 407
- Aircraft serial: 54070
- Aircraft time: 4,408 hours, 13,370 cycles
- Engine: Allsn 250C47B
- Engine time: 8,223 hours, 14,730 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FADEC FAULT AND RESTART FAULT LIGHTS ILLUMINATED DURING FLIGHT WHILE CIRCLING TO LAND AT A SCENE CALL.  TROUBLESHOT FADEC SYSTEM USING FADEC FAULT ISOLATION MANUAL 73-25-04-110.  INSPECTED CONNECTORS AND RE-SEATED THEM.  OHMED OUT THERMOCOUPLES AND THEY HAVE PROPER RESISTANCE.  RESET FAULT CODES USING MTERM SOFTWARE.  MONITORED LIVE DATA DURING START UP AND GROUND RUN USING MTERM SOFTWARE.  ALL PARAMETERS WERE WITHIN PROPER TOLERANCES.  UNABLE TO NARROW DOWN TO A SPECIFIC PART AT THIS TIME.
